TheLupusSite.com banner

1 - 5 of 5 Posts

·
Registered
Joined
·
22 Posts
Discussion Starter #1
Hi,

I have only been diagnosed with SLE recently. Im currently on 20mg Prednisolone and in the last week have been put on 50mg of Azathioprine. My period started 2 days ago and its soooo heavy!!! I'm also so much more "bloated" then usual. Is this all down to the steroids?

Donut x
 

·
elisabethm
Joined
·
512 Posts
Hi Donut sorry dont have them anymore past it:lol:Can you not give your doctor a call and ask if it is a side affect of the drug.Hope you feel better soon Elisabeth
 

·
Registered
Joined
·
56 Posts
Hi donut, I find that whenever I go on high doses of prednisone my periods become incredibly heavy, but after a few months, it settles down and things are not that bad. Hope that's the case for you as well.
 

·
Registered
Joined
·
22 Posts
Discussion Starter #4
Hi Ladies,

Thanks for your responses. I'm not due to see my doctor for another 4 weeks but I'll ask him too. I think it maybe the steroids, its too much of a coincidence. I hope they do settle down, I look like I'm 6 months pregnant again!!

Take care
Donut x
 

·
Registered
Joined
·
2,404 Posts
Donut,

Sending you sympathy. I had an operation recently and am pretty swollen round the tummy. I swear when it gets better I am going to burn the clothes I am wearing now! I call it my "fatty fashion"!
Wanted you to know that I sympathise. Hopefully you will be able to reduce the steroids at some stage. Don't forget they may also be increasing your appetite-BOO not fair! Try to fill up on healthy food.
x Lola
 
1 - 5 of 5 Posts
Top